# SDR CA971027011

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 477003
- Condition: Rusted
- Location: Left Auxiliary
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT AUXILIARY FUEL PUMP CORRODED AND BOTH THE LEFT AND RIGHT CHECK VALVES P/N FACKV-4-100-6 FUND CLOGGED. THIS AIRCRAFT HAS FLINT STC SYSTEM STEEL PARTS WHICH ACCORDING TO SUBMITTER ARE CAUSING THE CORROSION AND CAN CLOG FUEL SYSTEM. STC SA4368WE.
